# SDR F3LA202505080226

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N356FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09065
- Aircraft time: 18,237 hours, 8,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001395113-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CORROSION ON LH AFT DOOR SILL AT FRAME 68, REQUIRES EVALUATION REF A320 NEO SRM 53-41-14-283-002 REV 43.   PERFORMED REPAIR LAY OUT ON LH AFT DOOR SILL AT FRAME 68. REF. A320 NEO SRM 53-41-14-300-001 REPAIR PRINCIPLE 5 REV 43. MX ACTION IS ACCEPTABLE. /END/.
